# SDR EVCA202308220001

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Bell 206L-3
- Aircraft serial: 51326
- Aircraft time: 14,631 hours, 40,885 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 206033107121S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS 145 FRAME CRACKED.
